# SDR ABXA20230614119

- Difficulty date: June 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N372CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 95,903 hours, 32,441 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 5802F
- Condition: Sticking
- Location: Left Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH ENGINE ANTI-ICE LIGHT AND EICAS MESSAGE ON. CREW ELECTED TO DIVERT TO STL DUE TO KNOWN ICING CONDITIONS AT CVG. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE ACCOMPLISHED IDLE RUN, DUPLICATED PROBLEM WHEN CYCLING ENGINE ANTI ICE SWITCH. REMOVED AND REPLACED LH ENGINE THERMO ANTI-ICE VAVLE IAW B767 AMM 30-21-03. SYSTEM OPS CHECK GOOD. A/C REMAINS NO ETOPS. AIRCRAFT RETURNED TO SERVICE.
